How long were you taking Iodine 5% at 10 drops before stopping?
You were off for 6 months and started again, how much are you taking and how long have you been back on iodine?
Im also confused when you say the doc told you to stop taking armour? Was this before or after the labs you posted?
Taking in external hormones is going to slow down or halt natural production altogether. So where you on armour when taking the Iodine and such as well?
TSH is the hormone thats release to trigger production of T4 which gets converted to T3. Your TSH is low and if your on armour thats likely normal because your body is sensing T4 and T3 in the system from the armour and therefor doesnt signal for the production of more.
If you stop armour cold turkey what happens is that your thyroid has been "out of the loop" so to speak because your T3/T4 levels have been provided by external means that it hasnt had to do anything. All of a suddon you stop armour and it can take time, for some weeks or even months, for the thyroid to fully get back in the action.
Think of a broken arm that gets put in a cast for 6 weeks. You get the cast off and you have lost a lot of muscle and possibly coordination. It takes some time to build up the limb to previous strength levels. This same atrophy happens to organs when not used.
As for too much Iodine in the urine. Dr Brownstien (if memory serves) on his loading tests of 50mg iadoral looks for 95% excretion and most docs not familiar with Brownstien of the loading test often inaccuratly use other tests as a guide.
My experience has been that you have to decide how you want to treat your problems. Are you going to listen to the doctors OR are you going the holistic route (possibly with a holistic doc). Its difficult if not impossible to do both because as I am sure you have seen by now the 2 methods are at odds with each other.
If my docs had their way I would be on medication for afib but I stopped that cold turkey and decided to treat myself and I am happy to report have a greater than 90% improvement in my afib whereas there drugs did nothing.